Approximation simultanée par des nombres algébriques
Journal de Théorie des Nombres de Bordeaux, Tome 15 (2003) no. 3, pp. 665-672.

Nous étudions l'approximation simultanée de nombres complexes transcendants par des nombres algébriques de degré borné. Nous montrons que deux nombres qui ne sont pas simultanément bien approchables sont tous deux très bien approchables par des nombres algébriques de degré borné.

We study the simultaneous approximation of complex transcendental numbers by algebraic numbers of bounded degree. We show that two numbers which are not simultaneously well approximable are both very well approximable by algebraic numbers of bounded degree.

@article{JTNB_2003__15_3_665_0,
     author = {Bugeaud, Yann},
     title = {Approximation simultan\'ee par des nombres alg\'ebriques},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {665--672},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {3},
     year = {2003},
     doi = {10.5802/jtnb.419},
     zbl = {1071.11044},
     mrnumber = {2142229},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.419/}
}
Yann Bugeaud. Approximation simultanée par des nombres algébriques. Journal de Théorie des Nombres de Bordeaux, Tome 15 (2003) no. 3, pp. 665-672. doi : 10.5802/jtnb.419. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.419/

[1] Y. Bugeaud, Approximation par des nombres algébriques. J. Number Theory 84 (2000), 15-33. | MR 1782258 | Zbl 0967.11025

[2] Y. Bugeaud, O. Teulié, Approximation d'un nombre réel par des nombres algébriques de degré donné. Acta Arith. 93 (2000), 77-86. | MR 1760090 | Zbl 0948.11029

[3] G. Diaz, Une nouvelle propriété d'approximation diophantienne. C. R. Acad. Sci. Paris 324 (1997), 969-972. | MR 1451234 | Zbl 0899.11033

[4] R. Güting, Zur Berechnung der Mahlerschen Funktionen wn. J. reine angew. Math. 232 (1968), 122-135. | MR 233776 | Zbl 0174.08503

[5] M. Laurent, D. Roy, Criteria of algebraic independence with multiplicities and interpolation determinants. Trans. Amer. Math. Soc. 351 (1999), 1845-1870. | MR 1475689 | Zbl 0923.11106

[6] M. Laurent, D. Roy, Sur l'approximation algébrique en degré de transcendance un. Annales Instit. Fourier 49 (1999), 27-55. | Numdam | MR 1688160 | Zbl 0923.11105

[7] D. Roy, M. Waldschmidt, Approximation diophantienne et indépendance algébrique de logarithmes. Ann. Sci. École Norm. Sup. 30 (1997), 753-796. | Numdam | MR 1476295 | Zbl 0895.11030

[8] D. Roy, M. Waldschmidt, Diophantine approximation by conjugate algebraic integers. A paraître.

[9] K.I. Tishchenko, On simultaneous approximation of two real numbers by roots of the same polynomial. Preprint.

[10] T. Schneider, Introduction aux nombres transcendants. Gauthier-Villars, Paris, 1959. | MR 106890 | Zbl 0098.26304

[11] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades. J. reine angew. Math. 206 (1961), 67-77. | MR 142510 | Zbl 0097.03503